# SDR CALA2013101692106

- Difficulty date: October 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,209 hours, 24,691 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 148
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT WILL NOT START.  LAST 5 STARTS APUC SHOWED START ABORT, 11% N1, BATTERY VOLTAGE DURING CRANK WAS 22 VOLTS DURING MX START ATTEMPT.  APU DOOR NOT DISPLAYED.  APU, REPLACED STARTER & STARTER CLUTCH ASSEMBLY, OPERATIONAL CHECKED GOOD.
